It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Xenadrine BREAKOUTS?? PLEASE Respond!

Xenadrine BREAKOUTS?? PLEASE Respond!

[ Back to Messages ]

Message

Posted by Amanda on September 09, 2000 at 20:09:14:

Hey everyone.. I have been taking Xenadrine for about a week now and I have noticed since then my face has been rapidly breaking out. I have indeed seen some results but I dont know if anyone else has experienced ance as a side effect to taking Xenadrine. It may not be the reason for my face breaking out but I just noticed that my face was relatively clear before then. I haven't really noticed anything else but I was thinking that maybe Xenadrine may be the cause of the breakout. HAs this happened to anybody else? Just curious. Thanks


Follow Ups




All times are GMT -7. The time now is 08:35 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!